# SDR SCNA20231205249

- Difficulty date: November 11, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N846SY
- Make and model: Boeing 737-8
- Aircraft serial: 39025
- Aircraft time: 24,056 hours, 15,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT; AFT ENTRY DOOR, AFT GALLEY CENTER, AFT LH SIDE, L2 LAV SIDE, AND LH AFT CABIN, TEST FAILED.  REMOVED & REPLACED L/H AFT BATTERY PACK REF AMM 33-51-06 OPS CHECK GOOD.
